# SDR CA020510009

- Difficulty date: May 6, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 2530 · Buffet/Galleys
- Part: Wire
- Part number: 13B121ORN
- Condition: Chafed
- Location: Bulkhead
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT ATTENDANT REPORTED BEING SHOCKED BY GALLEY AND SEEING SPARKS. INVESTIGATION FOUND WIRE 13B-12-1/ORN CHAFED ON FORWARD BULKHEAD FOR AFT G3 GALLEY. IT WAS ALSO FOUND THAT THE GALLEY WAS NOT BONDED TO THE FUSELAGE, ZERO RESISTANCE BETWEEN IT AND THE SEAT RAIL.
